# SDR SWAA2021080295693

- Difficulty date: July 14, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER DBLR IS CRACKED LBL 24 W/L 148 P/N 111A1151-27 ; / [01] FORMED NEW BS 663 VAPOR BARRIER DOUBLER FROM 2024TO 0.040' CLAD SHEET LOT# 1430186-1; PER DWG 111A1511 SH25.; [02] VERIFIED FORMED NEW BS 663 VAPOR BARRIER DOUBLER FROM 2024TO 0.040' CLAD SHEET LOT# 1430186-1; PER DWG 111A1511 SH25.; [03] RECEIVED NEW B /S 663 VAPOR BARRIER DOUBLER LOT# 1463635-1 PO# 830587-1; HEAT TREATED AND DYE PEN INSPECTED ON CUSTOMER RO NO 830587-SWA; [04] LOCATED AND DRILLED NEW B/S 663 VAPOR BARRIER DOUBLER IAW SRM 51-40-05 AND DWG 111A1001 REV:; [05] VERIFIED; [06] VERIFIED LOCATING AND DRILL UP OF NEW B/S 663 VAPOR BARRIER DOUBLER IAW SRM 51-40-05 AND DWG 111A1001 REV:-; [07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW B/S 663 VAPOR BARRIER DOUBLER IAW SRM 51-20-01 AND AMM 51-21-72-370-804; [08] OK TO INSTALL; [09] VERIFIED; [10] VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER ON NEW B/S 663 VAPOR BARRIER DOUBLER IAW SRM 51-20-01 AND AMM 51-21-72-370-804. OK TO INSTALL DOUBLER GIVEN.; [11] UPON FURTHER INVESTIGATION DOUBLER AT BS663 LBL24 WL148 PN IS 111A1511-27. REF DWG 111A1001 REV:-; [12] INSTALLED A NEW DOUBLER PN 111A1511-27 AT BS663 LBL24 WL148 IAW SRM 51-40-02; DWG 111A1000 REV:-; DWG 144A7100 REV:-; [13] RII INSPECTED INSTALLED A NEW DOUBLER PN 111A1511-27 AT BS663 LBL24 WL148 IAW SRM 51-40-02; DWG 111A1000 REV:-; DWG 144A7100 REV:-; [14] FINAL INSPECTION COMPLETE
